# SDR SWIA202061251103

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180931
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON FWD SIDE DD4 CORRODED MARKED WITH GREEN TAPE (C-CHECK) RO 6/8/2020.  REPLACED CORRODED INTERCOSTAL WITH NEW P/N: 601R318093-1 REF DWG AND SRM.  TASK CARD COMPLIED WITH.  ALL CHECKS GOOD.
